|combivir to trizivir
Sep 26, 2003
Response from Dr. Moyle
No. If NRTIs are contributory why take more?
Androgel with Depo-testosterone?
Boston surgeons? for lipoatrophy
- Hair Loss After Sucking Penis Worried I Have HIV
- Hairy Tongue After Swallowing Precum What Are The Chances Of HIV
- Itchy Vagina After Blowjob Sign Of HIV AIDS
- Jock Itch After Receiving Oral Sex Sign Of HIV AIDS
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
- Tingling In Fingers After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.